MathSciNet Relay Station
MathSciNet bibliographic data
MR2187307 60F10 (60F17 60G50)
Hult, Henrik; Lindskog, Filip; Mikosch, Thomas; Samorodnitsky, Gennady Functional large deviations for multivariate regularly varying random walks. Ann. Appl. Probab. 15 (2005), no. 4, 2651–2680.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement